MathSciNet Relay Station
MathSciNet bibliographic data
MR1925887 (2004e:60086) 60G99 (30C15)
Nazarov, F.; Sodin, M.; Volʹberg, A. The geometric Kannan-Lovász-Simonovits lemma, dimension-free estimates for the distribution of the values of polynomials, and the distribution of the zeros of random analytic functions. (Russian) Algebra i Analiz 14 (2002), no. 2, 214--234; translation in St. Petersburg Math. J. 14 (2003), no. 2, 351–366
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement